# SDR HNAA010046

- Difficulty date: August 7, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N921HA
- Make and model: Dhav DHC8102
- Aircraft serial: 089
- Aircraft time: 36,843 hours, 42,295 cycles
- Propeller: Hamstd 14SF7
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Tscu
- Part number: 30005000047
- Part serial: MM4465
- Condition: Inoperative
- Location: Nr 1 & Nr 2
- Part time: 19,510 hours, 21,433 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTO FEATHER DID NOT ARM ON TAKEOFF.  TAKEOFF WAS ABORTED AND AIRCRAFT RETURNED TO GATE.  REPLACED NR 1 AND 2 TSCU AND ADJUSTED POWER LEVER SWITCH 6121-S13.
